Annals of Functional Analysis

Local Lie derivations on certain operator algebras

Dan Liu and Jianhua Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we investigate local Lie derivations of a certain class of operator algebras and show that, under certain conditions, every local Lie derivation of such an algebra is a Lie derivation.

Article information

Ann. Funct. Anal., Volume 8, Number 2 (2017), 270-280.

Received: 22 May 2016
Accepted: 19 September 2016
First available in Project Euclid: 1 March 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47L35: Nest algebras, CSL algebras
Secondary: 17B40: Automorphisms, derivations, other operators

derivation Lie derivation local Lie derivation


Liu, Dan; Zhang, Jianhua. Local Lie derivations on certain operator algebras. Ann. Funct. Anal. 8 (2017), no. 2, 270--280. doi:10.1215/20088752-0000012X.

Export citation


  • [1] M. Brešar, Characterizing homomorphisms, derivations and multipliers in rings with idempotents, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 1, 9–21.
  • [2] L. Chen and F. Lu, Local Lie derivations of nest algebras, Linear Algebra Appl. 475 (2015), 62–72.
  • [3] L. Chen, F. Lu, and T. Wang, Local and $2$-local Lie derivations of operator algebras on Banach spaces, Integral Equations Operator Theory 77 (2013), no. 1, 109–121.
  • [4] W.-S. Cheung, Lie derivations of triangular algebras, Linear Multilinear Algebra 51 (2003), no. 3, 299–310.
  • [5] F. L. Gilfeather and R. R. Smith, Cohomology for operator algebras: Joins, Amer. J. Math. 116 (1994), no. 3, 541–561.
  • [6] R. L. Crist, Local derivations on operator algebras, J. Funct. Anal. 135 (1996), no. 1, 76–92.
  • [7] D. Hadwin and J. Li, Local derivations and local automorphisms, J. Math. Anal. Appl. 290 (2004), no. 2, 702–714.
  • [8] D. Hadwin and J. Li, Local derivations and local automorphisms, J. Operator Theory 60 (2008), no. 1, 29–44.
  • [9] P. Ji and W. Qi, Characterizations of Lie derivations of triangular algebras, Linear Algebra Appl. 435 (2011), no. 5, 1137–1146.
  • [10] R. V. Kadison, Local derivations, J. Algebra 130 (1990), no. 2, 494–509.
  • [11] D. R. Larson and A. R. Sourour, “Local derivations and local automorphisms of $B(X)$” in Operator Theory: Operator Algebras and Applications, Part 2 (Durham, NH, 1988), Proc. Sympos. Pure Math. 51, 1990, Amer. Math. Soc., Providence, 1990, 187–194.
  • [12] X. Qi and J. Hou, Characterization of Lie derivations on prime rings, Comm. Algebra 39 (2011), no. 10, 3824–3835.
  • [13] P. Šemrl, Local automorphisms and derivations on $B(H)$, Proc. Amer. Math. Soc. 125 (1997), no. 9, 2677–2680.
  • [14] J. Zhang, F. Pan, and A. Yang, Local derivations on certain CSL algebras, Linear Algebra Appl. 413 (2006), no. 1, 93–99.